RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1988, Volume 24, Number 5, Pages 888–890 (Mi de6547)  

Short Communications

An estimate for the domain of exponential stability of the zero solution of a class of nonlinear systems

V. I. Varlamov

Ivanovo State Power Institute

Full text: PDF file (429 kB)

Bibliographic databases:
UDC: 517.925.54
Received: 15.04.1986

Citation: V. I. Varlamov, “An estimate for the domain of exponential stability of the zero solution of a class of nonlinear systems”, Differ. Uravn., 24:5 (1988), 888–890

Citation in format AMSBIB
\Bibitem{Var88}
\by V.~I.~Varlamov
\paper An estimate for the domain of exponential stability of the zero solution of a class of nonlinear systems
\jour Differ. Uravn.
\yr 1988
\vol 24
\issue 5
\pages 888--890
\mathnet{http://mi.mathnet.ru/de6547}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=951256}
\zmath{https://zbmath.org/?q=an:0662.34050}


Linking options:
  • http://mi.mathnet.ru/eng/de6547
  • http://mi.mathnet.ru/eng/de/v24/i5/p888

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:33
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019